# SDR AALA202207080197

- Difficulty date: July 2, 2022
- Submitted: July 8, 2022
- Operation: Air carrier
- Aircraft: N763US
- Make and model: Airbus A319-112
- Aircraft serial: 1360
- Aircraft time: 55,616 hours, 35,301 cycles
- System (JASC): 5270 · Door Warning System
- Part: Door
- Condition: None
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DOOR LEFT EMERGENCY EXIT ECAM NORMAL CABIN PRESSURE. **SUPPLEMENTAL REPORT FOR AALA202207060197. MAINTENANCE ACCOMPLISHED OPERATIONAL CHECK OF THE DOOR WARNING SYSTEM AND THE LEFT EMERGENCY EXIT DOOR CHECKED GOOD PER AMM 52-71-00. NO DEFECTS WERE NOTED. ** (CLOSED)
